# SDR DL72S953556

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-1 LETTER CHECK, O/B LEADING EDGE SPAR STIFFENER HAS 1.5 INCH CRACK AT NR 2 SLAT I/B TRACK.  REPAIRED PER M/M 57-20-21.
